Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 78, NWS Atlanta, GA

March 25, 2023Dodge County, Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2023, 4:03 PM EDT for Dodge County, Laurens County, Georgia. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2023, 4:03 PM EDT (20:03 UTC)
Expired
Mar 25, 2023, 4:45 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Laurens County, GA

The radar

The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 4:17 PM EDTTSTM WND DMGCadwell, GAPORCH AND PORCH COVING BLOWN OFF MOBILE HOME NEAR ACADEMY ST AND WALNUT ST. SOME SMALL TREES AND TREE LIMBS ALSO DOWN IN THIS AREA. FUTURE UPDATES TO THIS REPORT MAY BE REQUIRED DUE TO RADAR INDICATED CIRCULATION AND LOCAL REPORTS.
Mar 25, 4:17 PM EDTTORNADOCadwell, GAA NWS STORM SURVEY COORDINATED WITH THE LAURENS COUNTY EMERGENCY MANAGER DOCUMENTED A BRIEF EF0 TORNADO NEAR CADWELL. THE TORNADO STARTED IN CADWELL ON ACADEMY ST AND LIFTED A PORCH ROOF OFF A MANUFACTURED HOME AND DESTROYED A SHED AS WELL AS A FEW TREES AND L
Mar 25, 4:18 PM EDTTSTM WND DMG4 Ne Rentz, GATREE DOWN AT US 441 AND MEEKS RD. FUTURE UPDATES TO THIS REPORT MAY BE REQUIRED DUE TO RADAR INDICATED CIRCULATION AND LOCAL REPORTS.
Mar 25, 4:19 PM EDTTSTM WND DMG1 Se Cadwell, GATREE DOWN AT GRAHAM RD NEAR KEEN RD AND GA HWY 126. FUTURE UPDATES TO THIS REPORT MAY BE REQUIRED DUE TO RADAR INDICATED CIRCULATION AND LOCAL REPORTS.
Mar 25, 4:19 PM EDTTSTM WND DMG4 Ne Rentz, GAWIRES DOWN AT INTERSECTION OF MEEKS RD AND HWY 441.
Mar 25, 4:20 PM EDTTSTM WND DMG2 Se Cadwell, GATREE DOWN AT SNOW HILL CHURCH RD AND GRAHAM RD NEAR CALDWELL, GA. FUTURE UPDATES TO THIS REPORT MAY BE REQUIRED DUE TO RADAR INDICATED CIRCULATION AND LOCAL REPORTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 11:16 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2023-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2023-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

706 
WUUS52 KFFC 252003
SVRFFC
GAC091-175-252045-
/O.NEW.KFFC.SV.W.0078.230325T2003Z-230325T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
403 PM EDT Sat Mar 25 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Laurens County in central Georgia...
  North central Dodge County in central Georgia...

* Until 445 PM EDT.

* At 402 PM EDT, a severe thunderstorm was located near Chester, or 
  13 miles east of Cochran, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dublin, Chester, Dexter, Cadwell, Rentz, Harlow, Lowery and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3235 8319 3248 8313 3254 8276 3242 8270
      3240 8270 3239 8272 3237 8272 3236 8273
      3235 8273 3234 8275 3233 8275 3233 8274
      3224 8280
TIME...MOT...LOC 2002Z 269DEG 29KT 3241 8312 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
842 
WWUS52 KFFC 252006
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Sat Mar 25 2023

GAC091-175-252045-
/O.CON.KFFC.SV.W.0078.000000T0000Z-230325T2045Z/
Laurens GA-Dodge GA-
406 PM EDT Sat Mar 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL LAURENS AND NORTH CENTRAL DODGE COUNTIES...

At 406 PM EDT, a severe thunderstorm was located near Chester, or 11
miles north of Eastman, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Dublin, Chester, Dexter, Cadwell, Rentz, Harlow, Lowery and Minter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3235 8319 3248 8313 3254 8276 3242 8270
      3240 8270 3239 8272 3237 8272 3236 8273
      3235 8273 3234 8275 3233 8275 3233 8274
      3224 8280
TIME...MOT...LOC 2006Z 277DEG 28KT 3236 8312 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
283 
WWUS52 KFFC 252012
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Sat Mar 25 2023

GAC091-252022-
/O.CAN.KFFC.SV.W.0078.000000T0000Z-230325T2045Z/
Dodge GA-
412 PM EDT Sat Mar 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DODGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central and east central Georgia.

LAT...LON 3235 8310 3246 8305 3251 8274 3242 8270
      3240 8270 3239 8272 3237 8272 3236 8273
      3235 8273 3234 8275 3233 8275 3233 8274
      3226 8279
TIME...MOT...LOC 2012Z 272DEG 30KT 3236 8306 

$$

GAC175-252045-
/O.CON.KFFC.SV.W.0078.000000T0000Z-230325T2045Z/
Laurens GA-
412 PM EDT Sat Mar 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL LAURENS COUNTY...

At 412 PM EDT, a severe thunderstorm was located near Cadwell, or 13 
miles northeast of Eastman, moving east at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Dexter, Cadwell, Rentz, Lowery and Minter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3235 8310 3246 8305 3251 8274 3242 8270
      3240 8270 3239 8272 3237 8272 3236 8273
      3235 8273 3234 8275 3233 8275 3233 8274
      3226 8279
TIME...MOT...LOC 2012Z 272DEG 30KT 3236 8306 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
938 
WWUS52 KFFC 252030 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Sat Mar 25 2023

GAC175-252045-
/O.CON.KFFC.SV.W.0078.000000T0000Z-230325T2045Z/
Laurens GA-
430 PM EDT Sat Mar 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL LAURENS COUNTY...

At 430 PM EDT, a severe thunderstorm was located near Lowery, or 12
miles south of Dublin, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Lowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3234 8294 3245 8290 3247 8272 3242 8270
      3240 8270 3239 8272 3237 8272 3236 8273
      3235 8273 3234 8275 3233 8275 3233 8274
      3228 8278
TIME...MOT...LOC 2030Z 276DEG 33KT 3237 8286 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:33 PM EDT, 30 minutes earlier.

Area forecast discussion, Mar 25, 3:33 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
333 PM EDT Sat Mar 25 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 257 PM EDT Sat Mar 25 2023

Forecast will revolve around a stalling frontal boundary in the
short term period...and confidence is low to medium.

A couple of boundaries to be concerned with through Sunday. The
first boundary is an old outflow boundary situated across southern
portions of GA. This outflow boundary outraced the actual cold front
currently positioned from the central Great Lakes back through
central MS. Rain cooled air has settled across portions of northern
GA this afternoon in the wake of the outflow boundary/line of
convection that came through earlier this morning. However, the
airmass to the south of the outflow remains very moist and unstable.
Additional convection for the afternoon/evening hours is will be
most likely along/south of the old outflow. Some of the storms could
be strong, with some potential for isolated severe thunderstorms.
The primary hazard will be gusty winds and large hail. An isolated
brief tornado cannot be ruled out.

The cold front currently to the north will be the main concern late
tonight through Sunday. This front is expected to stall across
central portions of the state as it becomes parallel to the flow
aloft late tonight/early Sunday. The boundary will become the
primary focus for showers and thunderstorms through much of the day
tomorrow. The forecast is highly dependent upon where this front
stalls. Along and south of the front will remain within the warm
sector, with good surface instability, steep lapse rates and good
shear. The primary severe hazards tomorrow will be large hail and
damaging wind gusts. There is also some potential for brief
tornadoes.

The pop forecast is obviously very very dependent upon where the
cold front stalls. There is also a pretty good opportunity for a
MaxT bust. Along the front, clouds and precip could limit heating,
but south of the boundary, temps could get well into the 80s. Drier
and cooler conditions are anticipated across the far north.

NListemaa

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 257 PM EDT Sat Mar 25 2023

The onset of the long-term forecast period will remain unsettled.
A stationary frontal boundary will remain draped across the area,
though the precise location will fluctuate. A couple of different
impulses will traverse the boundary, keeping rounds of showers and
storms in the offing. The first wave looks to propagate across the
area the first half of the day on Monday with widespread convection
spreading southwest to northeast before diminishing the latter half
of the day. By Tuesday, a digging trough will finally begin to push
a followup cold front southward toward the region. Another wave will
traverse the area ahead of the front bringing an additional round of
showers and thunderstorms Tuesday, at this point likely focused
across the southern half of the area.

A break in the wet pattern finally comes by Wednesday in the wake of
the cold frontal passage. Surface high pressure will settle into the
eastern U.S., bringing a cooler and drier airmass with temperatures
dropping to slightly below normal. Dry weather should persist at
least through Thursday before another frontal system approaches the
area by late week into early next weekend. Timing and placement
differences remain at this juncture, so PoPs were broadly increased
by late week.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 1257 PM EDT Sat Mar 25 2023

Frequent gusts to around 20-22kt possible this afternoon.
Remainder of the afternoon into the overnight hours should be dry
with some few-sct cu. Models are progging a wave of precip to
approach form the west just before 12Z...this is dependent upon
where a front will set up. Added a prob for thunder thinking this
is the best timing for ATL. Thunder chances are smaller during the
afternoon, but not impossible for one to approach ATL. Winds may
try and go to the SE for a few hours tomorrow afternoon, but
speeds will remain light. Kept at 190 for now.

//ATL Confidence...18Z Update...
Low-Med confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  75  60  78 /  30  50  70  50
Atlanta         60  74  61  77 /  40  50  70  50
Blairsville     51  73  54  72 /  10  20  70  40
Cartersville    56  76  59  77 /  20  30  70  40
Columbus        64  76  64  79 /  50  70  50  60
Gainesville     57  75  59  75 /  30  30  70  50
Macon           65  76  64  79 /  50  60  50  60
Rome            54  76  58  78 /  10  20  70  40
Peachtree City  60  71  61  78 /  50  60  70  50
Vidalia         67  84  67  81 /  20  50  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....RW
AVIATION...NListemaa
Hazardous weather outlook, Mar 25, 11:23 AM EDT, 4 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1123 AM EDT Sat Mar 25 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1123 AM EDT Sat Mar 25 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A cold front will continue to move south across central portions
of Georgia through the mid to late afternoon. Strong thunderstorms
will be possible mainly along and south of a line from macon to
columbus, with an isolated severe thunderstorms not out of the
question. The primary hazards from a severe thunderstorm would be
damaging wind gusts and large hail. A brief isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is the potential for multiple rounds of heavy showers and
thunderstorms on Sunday through Tuesday, with strong to severe
storms and isolated flash flooding possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 25, 2:28 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Sat Mar 25 2023

GAZ078-089-251900-
Harris GA-Muscogee GA-
228 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of northern Muscogee
and southeastern Harris Counties through 300 PM EDT...

At 228 PM EDT, a strong thunderstorm was near Green Island Hills, or
near Smiths, moving east at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Waverly Hall, Upatoi, Ellerslie, Flat Rock, Laurel Hills, Green
Island Hills, Midland, Columbus Metropolitan Airport and Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3269 8474 3260 8469 3251 8471 3250 8473
      3251 8500 3259 8508
TIME...MOT...LOC 1828Z 264DEG 33KT 3256 8500

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 25, 2:44 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT Sat Mar 25 2023

GAZ093-095-105-251915-
Macon GA-Dooly GA-Houston GA-
244 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southeastern Macon,
northeastern Dooly and southern Houston Counties through 315 PM
EDT...

At 244 PM EDT, a strong thunderstorm was centered near Montezuma, or
near Oglethorpe, moving east at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Oglethorpe, Unadilla, Montezuma, Hayneville, Meadowdale, Sand
Bed, Grovania, Elko, Grove Park, Moss Oak, Henderson, Kathleen,
Klondike and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.

&&

LAT...LON 3225 8406 3232 8407 3245 8377 3252 8353
      3251 8353 3245 8350 3239 8353 3230 8361
      3226 8365
TIME...MOT...LOC 1844Z 264DEG 33KT 3230 8399

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 25, 2:57 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Sat Mar 25 2023

GAZ079-251930-
Talbot GA-
257 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southern Talbot
County through 330 PM EDT...

At 257 PM EDT, a strong thunderstorm was near Baughville, or 9 miles
southwest of Talbotton, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Talbotton, Junction City, Geneva, Baughville, Po Biddy Crossroads and
Baldwinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3271 8443 3268 8436 3262 8439 3261 8441
      3256 8441 3256 8469 3265 8469
TIME...MOT...LOC 1857Z 262DEG 31KT 3260 8468

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 25, 3:11 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Sat Mar 25 2023

GAZ095-096-251945-
Houston GA-Bleckley GA-
311 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of central Bleckley and
east central Houston Counties through 345 PM EDT...

At 311 PM EDT, a strong thunderstorm was centered near Sand Bed, or
10 miles northwest of Hawkinsville, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Royal, Coley Station, Paulk, Cary, Porter and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.

&&

LAT...LON 3239 8348 3240 8350 3239 8350 3240 8352
      3239 8353 3240 8360 3245 8358 3247 8350
      3246 8349 3249 8341 3253 8328 3245 8325
      3237 8330
TIME...MOT...LOC 1911Z 262DEG 31KT 3242 8356

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 25, 3:34 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Sat Mar 25 2023

GAZ096-107-252000-
Bleckley GA-Pulaski GA-
334 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of northern Pulaski and
southwestern Bleckley Counties through 400 PM EDT...

At 334 PM EDT, a strong thunderstorm was near Browndale, or 4 miles
northwest of Hawkinsville, moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Hawkinsville, Browndale, Mobley Crossing, Hartford, Pulaski
State Prison and Baileys Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.

&&

LAT...LON 3229 8361 3232 8359 3236 8356 3238 8334
      3232 8329 3228 8333 3229 8334 3228 8334
      3225 8337
TIME...MOT...LOC 1934Z 269DEG 23KT 3232 8357

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 25, 3:48 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Sat Mar 25 2023

GAZ093-095-105-252015-
Macon GA-Dooly GA-Houston GA-
348 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southeastern Macon,
northern Dooly and southwestern Houston Counties through 415 PM
EDT...

At 348 PM EDT, a strong thunderstorm was near Dooling, or 8 miles
east of Oglethorpe, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Unadilla, Pinehurst, Dooling and Elko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3223 8401 3230 8399 3236 8365 3227 8361
      3217 8366
TIME...MOT...LOC 1948Z 269DEG 29KT 3227 8392

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 2:30 AM EDTSevere Thunderstorm WarningFFCDade, Walker60 min
Mar 25, 2:35 AM EDTTornado Warning Tornado observedFFCDade, Walker18 min
Mar 25, 2:49 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield41 min
Mar 25, 3:04 AM EDTSpecial Weather StatementFFCChattooga56 min
Mar 25, 3:06 AM EDTSevere Thunderstorm WarningFFCMurray, Whitfield39 min
Mar 25, 3:27 AM EDTSpecial Weather StatementFFCGordon63 min
Mar 25, 3:29 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray46 min
Mar 25, 4:01 AM EDTSpecial Weather StatementFFCTowns, Union59 min
Mar 25, 4:26 AM EDTSpecial Weather StatementFFCDawson, Gilmer, Pickens34 min
Mar 25, 4:27 AM EDTSpecial Weather StatementFFCBartow33 min
Mar 25, 6:55 AM EDTSpecial Weather StatementFFCCoweta35 min
Mar 25, 7:01 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette17 min
Mar 25, 10:36 AM EDTSpecial Weather StatementFFCPeach39 min
Mar 25, 11:08 AM EDTSpecial Weather StatementFFCHouston37 min
Mar 25, 11:26 AM EDTSpecial Weather StatementFFCBleckley49 min
Mar 25, 11:52 AM EDTSpecial Weather StatementFFCTreutlen38 min
Mar 25, 2:28 PM EDTSpecial Weather StatementFFCMuscogee32 min
Mar 25, 2:44 PM EDTSpecial Weather StatementFFCHouston31 min
Mar 25, 2:57 PM EDTSpecial Weather StatementFFCTalbot33 min
Mar 25, 3:11 PM EDTSpecial Weather StatementFFCBleckley34 min
Mar 25, 3:18 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens42 min
Mar 25, 3:34 PM EDTSpecial Weather StatementFFCPulaski26 min
Mar 25, 3:48 PM EDTSpecial Weather StatementFFCDooly27 min
Mar 25, 4:15 PM EDTTornado WarningFFCLaurens15 min
Mar 25, 4:21 PM EDTSpecial Weather StatementFFCPulaski24 min
Mar 25, 4:22 PM EDTSpecial Weather StatementFFCSumter23 min
Mar 25, 4:27 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski48 min
Mar 25, 4:28 PM EDTSpecial Weather StatementFFCDooly32 min
Mar 25, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen50 min
Mar 25, 4:57 PM EDTSpecial Weather StatementFFCSchley33 min
Mar 25, 5:03 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCDodge, Laurens42 min
Mar 25, 5:12 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Schley, Sumter28 min
Mar 25, 5:15 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen30 min
Mar 25, 5:23 PM EDTSevere Thunderstorm WarningFFCStewart, Sumter, Webster18 min
Mar 25, 5:38 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler33 min
Mar 25, 5:40 PM EDTSpecial Weather StatementFFCWebster35 min
Mar 25, 6:10 PM EDTSpecial Weather StatementFFCToombs35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.